| Model Number |
02.07.1205L |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
03/18/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year and 1 month after primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon removed all medacta hardware and implanted an antibiotic spacer.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 25-mar-2025.Lot 2317433: (b)(4) items manufactured and released on 11-oct-2023.Expiration date: 25-sep-2028.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Additional items involved in the event, batch review performed on 25-mar-2025: gmk-sphere 02.12.0025l femoral component sphere cemented size 5+ l (k140826) lot.2341436 lot 2341436: (b)(4) items manufactured and released on 13-dec-2023.Expiration date: 26-nov-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.12.E0511fl tibial insert fixed sphere flex size 5/11 mm l e-cross (k202022) lot.2337146.Lot 2337146: (b)(4) items manufactured and released on 19-sep-2023.Expiration date: 03-sep-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Additional Manufacturer Narrative
Additional information received on 01.July.2025: on (b)(6) 2025 the patient came in due to a new infection.The surgeon performed a washout, removed all implants and put in new primary implants.The surgeon elected to do this because he observed that the bone quality was good and the ligaments were intact.The surgery was completed successfully.